Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    dazbo's Avatar
    dazbo is offline Senior Member
    Join Date
    Jan 2005
    Posts
    1,409

    Acne During PCT but not on cycle ???

    Hi

    I'm just in the PCT stages of my first cycle. I am using Clomid at 100mg per day at the moment (Front loaded with 300mg), and I also use Reflex Bulgarian Tribulus 3x per day, and 20mg nolva. It is Week 2 just started of PCT.

    The thing is, my cycle was crap - sus @ 125mg E3D, Deca @ 200 mg Each 6 days, Anabol to start the cycle with. I used Test prop EOD @150mg in the last 1.5wks after finishing the 9th week of sus/deca. I then started PCT 2.5wks after last deca/sus shot.

    The thing is, I only gained a grand total of 2kg by the end (Although I did reach a higher point early in the cycle of 93kg, currently 88.5kg). I know that gain is poor, diet and training were spot on, you'll just have to trust me on that one, and I also lost some fat at the end through 2900cals per day and some cardio in the last 5weeks.

    Anyway, ignoring the poor gains (Better cycle next time with higher dosages etc!!), During the cycle, I had barely NO acne, the odd few on the face but no more than when off cycle. Now, when I started PCT of clomid/nolva/tribulus, each day gradually brought out more spots on my traps,shoulders and chest! Now, Im pretty sure this is from my own test levels going back up but, even when I'm at normal (Prior to any cycle) my back rarely came out in spots etc ?!!

    So, is it possible that my PCT so far has raised my test levels higher than they were prior to starting a cycle ??? Or is this normal during PCT due to the jump in things in the HPTA ?

    Any info welcome, thanks

    Darren

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    it is just because of your blood level's been all over the place with no test . It will calme down soon

  3. #3
    dazbo's Avatar
    dazbo is offline Senior Member
    Join Date
    Jan 2005
    Posts
    1,409
    I was thinking about stopping taking the PCT for the next 5-7days in the hope I can stop more acne breaking out, I dont want to get it bad on my face, the reason being Im going to be out on a stag weekend this week and dont wanna look like ****!!

    So, should I stop for a week then recontinue, or should I carry on because it should settle down soon (By weekend hopefully) ???

    Thanks stocky121

  4. #4
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    i would carry on with pct in order to get your test level's stable as soon as possible. Trust me bro it will soon be over

  5. #5
    hardgainer1's Avatar
    hardgainer1 is offline Senior Member
    Join Date
    Jul 2004
    Location
    Long Freaken Island
    Posts
    1,177
    same happened to me, its because your natural test levels are returning, like going through puberty again, it calms down just make sure you take care of your skin to avoid scarring

  6. #6
    dazbo's Avatar
    dazbo is offline Senior Member
    Join Date
    Jan 2005
    Posts
    1,409
    Ok thanks for those replies, Ill keep on taking my PCT stuff and hope it wears off soon !

    Thanks

  7. #7
    hexadec's Avatar
    hexadec is offline Junior Member
    Join Date
    Apr 2004
    Posts
    105
    Yes, it has a lot to do with unstable hormone levels and the compounds you're using to get your natty test back up. They're synthetic estrogens and cause some people to break out. You could also have some estrogen rebound after you came off.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •